Facebook Pixel
EmpowHER Guest
Q: 

Bleeding during intercourse after planb?

By Anonymous November 20, 2016 - 10:02am
 
Rate This

I took plan be about 2 weeks ago after intercourse. I started to get light spotting, then my period hit, pretty heavy, then I stopped bleeding. I had intercourse again about a week after & started bleeding minutes after. Waited a week & the same thing happened today except I just started bleeding during intercourse.
Is anyone able to answer this because I am very worried.

Add a Comment1 Comments

Guide

Dear Anon,

Thanks for reaching out to EmpowHer today.

Plan B can cause your periods to be irregular. The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, (particularly if it causes a late period on someone who is concerned about pregnancy. )
Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.

So it may take time for your cycle to normalize. If you are still concerned, because this seems to occur after sex, to ease your mind, you can always call your doctor or visit a planned parenthood.

I hope this helps.

Best,
Helena

November 20, 2016 - 11:26am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!